Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Rash on waist and back due to bactrim, UTI

Recently, I had a rocephin shot and was on bactrim for a week for a UTI . After I finished the bactrim I had a rash on my waist and back. Dr said probably a reaction to bactrim and put on a prednisone dosepak for a week. All that went away, but the inside of my bottom lip feels dry and very leathery. Could this, too, be some kind of reaction? Wednesday will be 2 weeks since I finished the medicine.
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed allergic dermatitis over the area. I advise you to not pinch or pop the area. You can apply an antibiotic cream such as gentamycin cream. Antibiotic tablets are must such as ciprofloxacin and metronidazole under medical advise. If itching is present then can take benadryl accordingly. You can take pain killer like Ibuprofen or paracetamol or diclofenac according to the pain severity. Consult your operating surgeon to look for the exact situation and treatment of the problem.
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor